# SDR ABXA2014032848

- Difficulty date: March 28, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 54,232 hours, 41,670 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410221A
- Part serial: 000097
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SLAT TE WEDGE UPPER SURFACE DELAMINATED AT INBD END ADJACENT TO PREVIOUS REPAIR.  REMOVED DOUBLER FOUND MORE CORROSION, CUSTOMER REQUEST SLAT REPLACEMENT.  TO BE REPLACED ON NR 0150.  SDR INFO, CORRODED, PN 114T4102-21A, PART NAME SLAT, SN 000097, STRINGER & WS LOC 962 TO 934.  ACFT WAS GNDED.
